Title: | Preface |
Authors: | Li, Yiming Chen, Chun-Nan Kamakura, Yoshinari McKenzie, Todd Shin, Mincheol Yang, Laurence T. Yu, Shao-Ming 資訊工程學系 Department of Computer Science |
Issue Date: | 1-Jul-2013 |
URI: | http://dx.doi.org/10.1016/j.mcm.2013.04.004 http://hdl.handle.net/11536/22250 |
ISSN: | 0895-7177 |
DOI: | 10.1016/j.mcm.2013.04.004 |
Journal: | MATHEMATICAL AND COMPUTER MODELLING |
Volume: | 58 |
Issue: | 1-2 |
Begin Page: | 274 |
End Page: | 274 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.